Hail, Creek
- When
- May 11, 3:05 PM CST
- Where
- Creek County, Depew
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.800, -96.500
An isolated severe weather event occurred in Creek County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
An isolated severe weather event occurred in Creek County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 11, 1:51 PM CST, 1 hour 14 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 251 PM CDT FRI MAY 11 2007 .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS THE AIRMASS ACROSS THE REGION DESTABILIZES WITH AFTERNOON HEATING. THE THUNDERSTORM DEVELOPMENT IS ALSO BEING ENHANCED BY A MID-LEVEL SHORTWAVE THAT IS CURRENTLY EDGING INTO NORTHEAST OKLAHOMA. MOST OF THE THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. HOWEVER...AN ISOLATED STRONG TO SEVERE THUNDERSTORM WILL BE POSSIBLE THIS AFTERNOON AND EVENING WITH STRONG GUSTY WINDS THE MAIN CONCERN. THIS ACTIVITY WILL DIMINISH AFTER SUNSET WITH THE LOSS OF DAYTIME HEATING. THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL BEGIN TO BE MORE FOCUSED ACROSS THE SOUTHERN PART OF THE FORECAST AREA SATURDAY AND SUNDAY AS THE MID-LEVEL SHORTWAVE CURRENTLY ENTERING NORTHEAST OKLAHOMA SLOWLY DRIFTS TO THE SOUTH. THIS ACTIVITY WILL BE SCATTERED AT THE BEST. OTHERWISE...IT WILL BE WARM AND HUMID OVER THE WEEKEND AS TEMPERATURES TOP OUT IN THE 80S AREA-WIDE EACH AFTERNOON AND DEW POINTS REMAIN IN THE 60S. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE TUESDAY AND INTO WEDNESDAY AS A NORTHERN STREAM SHORTWAVE DIVES INTO THE CENTRAL PLAINS DRAGGING A COLD FRONT THROUGH THE REGION ON TUESDAY. THURSDAY AND FRIDAY LOOK DRY AS HIGH PRESSURE BUILDS INTO THE AREA IN THE WAKE OF THE COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 86 62 86 / 20 0 0 10 FSM 62 86 62 86 / 20 20 0 10 MLC 61 86 61 84 / 20 20 0 20 BVO 57 87 57 86 / 20 0 0 10 FYV 58 82 56 81 / 20 10 0 10 BYV 59 82 57 82 / 20 10 0 0 MKO 62 84 62 84 / 20 10 0 10 MIO 59 87 60 85 / 20 0 0 0 F10 61 84 61 83 / 20 10 0 10 HHW 62 84 64 83 / 20 30 0 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...17 LONG TERM....10
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT FRI MAY 11 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT FRI MAY 11 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... A VERY MOIST...UNSTABLE AND UNCAPPED AIR MASS REMAINS OVER THE REGION. SHOWERS AND THUNDERSTORMS WILL DEVELOPING BY THIS AFTERNOON. WHILE A STORM CANT BE RULED OUT ANYWHERE...THE TERRAIN OVER SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS MAY FAVOR INCREASED AREAL COVERAGE OF STORMS. THE UPPER LEVEL SYSTEM THAT HAS LINGERED OVER THE REGION THIS WEEK IS DRIFTING SLOWLY SOUTHEAST. SEVERE WEATHER IS UNLIKELY DUE TO THE DECREASING SHEAR AND LIMITED UPPER LEVEL SUPPORT. MOST THUNDERSTORM ACTIVITY IS EXPECTED TO DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME HEATING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... WEAK HIGH PRESSURE WILL BUILD INTO THE REGION OVER THE WEEKEND BUT WITH ABUNDANT MOISTURE AND WARMING TEMPERATURES ISOLATED SHOWERS AND A THUNDERSTORM OR TWO IS STILL POSSIBLE. A COLD FRONT WILL MOVE THROUGH THE REGION DURING THE MIDDLE OF NEXT WEEK AND WILL INCREASE SLIGHTLY THE CHANCES FOR SHOWERS AND THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT FRI MAY 11 2007
OKZ061-062-112115-
MAYES OK-ROGERS OK-
324 PM CDT FRI MAY 11 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHEASTERN ROGERS AND NORTHWESTERN MAYES
AT 324 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CHELSEA...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...CLAREMORE...FOYIL...BUSHYHEAD AND CHELSEA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3660 9531 3662 9554 3631 9570 3630 9535The Norman radar (KTLX), 87 km away, was scanning. The volume nearest the first event began at 21:05 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2007Every state in 2007This day in weather historyWarnings in Oklahoma, May 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 31538.